# SDR YENA20140712134

- Difficulty date: July 12, 2014
- Submitted: July 15, 2014
- Operation: Air carrier
- Aircraft: N307JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000286
- Aircraft time: 15,248 hours, 9,286 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 34002210
- Part serial: 007554
- Condition: Failed
- Location: Emergency Lights
- Part time: 15,248 hours, 9,286 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK FOUND RT OVERWING EXIT LIGHT UNDER RT EMERGENCY EXIT DOOR INOPERATIVE.  R & R RT EMERGENCY LIGHT POWER UNIT NR 3.  OPS CHECK GOOD IAW 33-50-01-04.
